| Model Number |
8360-00 |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported to aesculap inc.That a prestige atra graspersgl-act5mm 36cm (part # 8360-00) was used during a hysterectomy procedure an unspecified date.The device broke apart during a bilateral hysterectomy, and an x-ray was taken to ensure that no fragment remained in the surgical field.Additional information has been requested but not yet provided.
Additional Manufacturer Narrative
This report is filed under aic reference (b)(4).Investigation on-going.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted.